Title: | On a Grillage Supported at Four Corners |
Authors: | 馬爾傑 Er-Chieh Ma |
Issue Date: | Apr-1971 |
Publisher: | 交大學刊編輯委員會 |
Abstract: | A matrix analysis of a grillage simply supported at four corners under joint loadings is presented with a new approach. The beams of the grillage may be of variable stiffness with unequal spacing, and their intersections need not be orthogonal. However, the stiffness of all transverse or longitudinal beams must be the same. The joints of the grillage are assumed to transmit only compression and tension. The matrix equation of the grillage leads to the form AX+XB=E, in which matrices A and B may be singular, and the unknown matrix X is rectangular. A method of solution is developed and illustrated by a numerical example. |
URI: | http://hdl.handle.net/11536/137461 |
Journal: | 交大學刊 SCIENCE BULLETIN NATIONAL CHIAO-TUNG UNIVERSITY |
Volume: | 5 |
Issue: | 1 |
Begin Page: | 49 |
End Page: | 60 |
Appears in Collections: | Science Bulletin National Chiao-Tung University |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.